BibTeX record journals/amc/MaZ04

download as .bib file

@article{DBLP:journals/amc/MaZ04,
  author    = {Qiaozhen Ma and
               Chengkui Zhong},
  title     = {Existence of strong global attractors for hyperbolic equation with
               linear memory},
  journal   = {Applied Mathematics and Computation},
  volume    = {157},
  number    = {3},
  pages     = {745--758},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.amc.2003.08.080},
  doi       = {10.1016/j.amc.2003.08.080},
  timestamp = {Fri, 26 May 2017 22:52:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/MaZ04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics